Alert archive / Illinois / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 150, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 21, 2010, 1:32 PM CDT for Pike County, Missouri; Calhoun County, Pike County, Illinois. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2010, 1:32 PM CDT (18:32 UTC)
- Expired
- Jun 21, 2010, 2:04 PM CDT
- In force
- 32 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Calhoun County, IL, Pike County, IL, Pike County, MO
The radar
The St Louis radar (KLSX), 82 km from the middle of the area, began a volume at 18:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 1:35 PM CDT | TSTM WND GST 50 | Bowling Green, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 12:58 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 6.5 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 125 J/kg
- Mixed-layer CIN
- -348 J/kg
- Mixed-layer LCL
- 1640 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
453 WUUS53 KLSX 211832 SVRLSX ILC013-149-MOC163-211915- /O.NEW.KLSX.SV.W.0150.100621T1832Z-100621T1915Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ST LOUIS MO 132 PM CDT MON JUN 21 2010 THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CALHOUN COUNTY IN SOUTHWEST ILLINOIS... SOUTH CENTRAL PIKE COUNTY IN WEST CENTRAL ILLINOIS... NORTHERN PIKE COUNTY IN NORTHEAST MISSOURI... * UNTIL 215 PM CDT * AT 130 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BOWLING GREEN...AND MOVING EAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... LOUISIANA...PIKE...ATLAS...CLARKSVILLE...PLEASANT HILL... BELLEVIEW...ASHBURN...CYRENE...ROCKPORT...SUMMER HILL...NEW HARTFORD...NEBO...MARTINSBURG AND INDEPENDENCE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && LAT...LON 3928 9076 3929 9130 3953 9134 3960 9080 TIME...MOT...LOC 1832Z 265DEG 20KT 3940 9119 WIND...HAIL 60MPH 1.00IN $$ KANOFSKY
2 follow-up statements
370 WWUS53 KLSX 211849 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 149 PM CDT MON JUN 21 2010 ILC013-149-MOC163-211915- /O.CON.KLSX.SV.W.0150.000000T0000Z-100621T1915Z/ CALHOUN IL-PIKE IL-PIKE MO- 149 PM CDT MON JUN 21 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CALHOUN COUNTY IN SOUTHWEST ILLINOIS...AND SOUTH CENTRAL PIKE COUNTY IN WEST CENTRAL ILLINOIS...AND CENTRAL PIKE COUNTY IN NORTHEAST MISSOURI UNTIL 215 PM CDT... AT 147 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LOUISIANA...MOVING EAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... ATLAS...CLARKSVILLE...PLEASANT HILL...BELLEVIEW...MARTINSBURG... NEBO AND INDEPENDENCE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && LAT...LON 3929 9116 3950 9118 3956 9080 3928 9076 TIME...MOT...LOC 1849Z 265DEG 25KT 3938 9103 WIND...HAIL 60MPH 1.00IN $$ KANOFSKY
991 WWUS53 KLSX 211904 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 204 PM CDT MON JUN 21 2010 ILC013-149-MOC163-211914- /O.CAN.KLSX.SV.W.0150.000000T0000Z-100621T1915Z/ CALHOUN IL-PIKE IL-PIKE MO- 204 PM CDT MON JUN 21 2010 ...THE SEVERE THUNDERSTORM WARNING FOR CALHOUN COUNTY IN SOUTHWEST ILLINOIS...AND SOUTH CENTRAL PIKE COUNTY IN WEST CENTRAL ILLINOIS... AND CENTRAL PIKE COUNTY IN NORTHEAST MISSOURI IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 7 PM. LAT...LON 3929 9116 3950 9118 3956 9080 3928 9076 TIME...MOT...LOC 1904Z 265DEG 25KT 3939 9090 $$ KANOFSKY
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 12:56 PM CDT, 36 minutes earlier.
Area forecast discussion, Jun 21, 12:56 PM CDT, 36 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1256 PM CDT MON JUN 21 2010
.DISCUSSION...
/318 AM CDT MON JUN 21 2010/
THUNDERSTORMS JUST POPPED UP OVER NORTHEAST MO/WEST CENTRAL IL ON
THE SOUTHEASTERN FLANK OF THE LLJ WHERE THE RUC IS SHOWING A LITTLE
MCON AT THIS TIME. PLENTY OF INSTABILITY AS MUCAPE IS 2500-3000
J/KG. COULD SEE SOME MARGINAL HAIL DUE TO THE RELATIVELY HIGH
INSTABILITY...AND SOME FLOODING IS POSSIBLE DUE TO THE SLOW MOVEMENT
OF THE STORMS. SHOULD SEE THE STORMS DRIFT OUT OF THE AREA BY
12-14Z.
REST OF THE FORECAST TODAY IS NEARLY A PERFECT COPY OF THE PAST FEW
DAYS. HOT AND HUMID SOUTH OF THE STATIONARY FRONT DRAPED OVER
NORTHERN MISSOURI WITH THE BEST CHANCE FOR STORMS NEAREST TO THE
SYNOPTIC BOUNDARY. DON'T SEE MUCH CHANGE IN THE FORECAST THROUGH
WEDNESDAY...ALTHOUGH THE GFS IS HINTING THAT SOME DRIER AIR MAY
FILTER INTO THE AREA TUESDAY AFTERNOON AND WEDNESDAY FROM THE
TENNESSEE VALLEY. THAT BEING SAID...TUESDAY LOOKS TO BE THE HOTTEST
DAY OF THIS HEAT SPELL SO FAR. MAV/MET GUID IS GIVING ME 100
DEGREES IN THE METRO AREA...AND THIS LOOKS REASONABLE GIVEN 22C OR
HIGHER THERMAL RIDGE AT 850MB OVER THE REGION. WILL LEAVE THE
EXCESSIVE HEAT WARNING/ADVISORY UNCHANGED THIS MORNING AND LET THE
DAYSHIFT RE-EVALUATE WHETHER OR NOT TO EXTEND THE PRODUCT INTO
WEDNESDAY.
GFS AND NAM ARE NOW IN PRETTY GOOD AGREEMENT THAT THE FRONT WILL
DRIFT THROUGH THE AREA WEDNESDAY NIGHT/EARLY THURSDAY MORNING.
GIVEN THAT THIS ISN'T A CLIMATOLOGICALLY FAVORABLE TIME FOR
THUNDERSTORM DEVELOPMENT...THE CURRENT CHANCE POPS LOOK GOOD AND
WILL LEAVE THEM BE. NO CHANGES TO THE FORECAST BEYOND SOME MINOR
WIND/TEMP TWEAKS FOR THURSDAY.
CARNEY
&&
.AVIATION...
/1152 AM CDT MON JUN 21 2010/
SCATTERED TSRA MOVING NEWD THROUGH UIN. MORE TSRA ARE EXPECTED
THIS AFTN ALONG OLD OUTFLOW BOUNDARY JUST S-SW OF STL/SUS AND
ANOTHER OUTFLOW BOUNDARY EXTENDING FROM N CNTRL MO SW THROUGH W
CNTRL MO. WILL INCLUDE A TEMPO GROUP OF TSRA IN UIN AND COU TAFS
DURING THE EARLY-MID AFTN HOURS. FOR NOW WILL JUST INCLUDE VCTS IN THE
STL AND SUS TAFS FOR THIS AFTN INTO THE EARLY EVNG. MUCH OF THIS TSRA
ACTIVITY SHOULD DISSIPATE OR MOVE E-NE OF THE AREA THIS EVNG. A
NOCTURNAL MCS MAY MOVE THROUGH NRN MO LATE TGT AND EARLY TUE MRNG
SO INCLUDED VCTS IN THE UIN TAF FROM 07Z TO 15Z TUE. PREVAILING
VFR CONDITIONS OUTSIDE OF STORMS WITH TYPICAL DIURNAL CUMULUS CLOUDS
WITH DAYTIME HEATING AND INSTABILITY. PREVAILING S-SWLY SFC WIND
TDA AND TGT THEN SWLY ON TUE...ALTHOUGH WIND DIRECTION MAY CHANGE
FOR AN HOUR OR TWO AFTER TSRA OUTFLOW BOUNDARY/GUST FRONT PASSAGE.
SPECIFICS FOR KSTL...SCATTERED DIURNAL CUMULUS CLOUDS THIS AFTN
WITH HIGH LEVEL CONVECTIVE CLOUD DEBRIS. WILL INCLUDE VCTS FROM
18Z MON TO 01Z TUE FOR NOW WITH SCATTERED TSRA EXPECTED. JUST HIGH
LEVEL CLOUDS TGT THEN DIURNAL CUMULUS CLOUDS DEVELOPING AGAIN BY
LATE TUE MRNG. MAINLY A SWLY SFC WIND EXPECTED THIS FORECAST
PERIOD.
GKS
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 7 PM CDT TUESDAY FOR CRAWFORD MO-FRANKLIN MO-
IRON MO-LINCOLN MO-MADISON MO-REYNOLDS MO-ST. FRANCOIS MO-
STE. GENEVIEVE MO-WARREN MO-WASHINGTON MO.
EXCESSIVE HEAT WARNING UNTIL 7 PM CDT TUESDAY FOR JEFFERSON MO-
ST. CHARLES MO-ST. LOUIS CITY MO-ST. LOUIS MO.
IL...HEAT ADVISORY UNTIL 7 PM CDT TUESDAY FOR BOND IL-CALHOUN IL-
CLINTON IL-FAYETTE IL-JERSEY IL-MARION IL-RANDOLPH IL-
WASHINGTON IL.
EXCESSIVE HEAT WARNING UNTIL 7 PM CDT TUESDAY FOR MADISON IL-
MONROE IL-ST. CLAIR IL.
&&
WFO LSXHazardous weather outlook, Jun 21, 5:45 AM CDT, 7 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 545 AM CDT MON JUN 21 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-221200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 545 AM CDT MON JUN 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS OVER MUCH OF THE AREA. SOME OF THE STORMS COULD BE SEVERE. DAMAGING WINDS ARE THE PRIMARY THREAT. LARGE HAIL IS ALSO POSSIBLE. THE GREATEST CHANCE FOR THUNDERSTORMS WILL BE ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT FOR THE ST LOUIS METRO AREA. HEAT INDEX VALUES OF 105 TO 108 CAN BE EXPECTED. A HEAT ADVISORY REMAINS IN EFFECT FOR MUCH OF THE REMAINDER OF EASTERN MISSOURI AND SOUTHWEST ILLINOIS. HEAT INDEX VALUES OF 100 TO 104 CAN BE EXPECTED IN THOSE AREAS. MODERATE RIVER FLOODING IS OCCURRING OR IS FORECAST ALONG PARTS OF THE MISSISSIPPI...AND MISSOURI RIVERS. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE CHANCE FOR THUNDERSTORMS CONTINUES ACROSS MOST OF THE AREA THROUGH THURSDAY. A COLD FRONT WILL MOVE THROUGH THE REGION LATE WEDNESDAY NIGHT AND EARLY THURSDAY. SOME OF THE STORMS MAY BE SEVERE ON WEDNESDAY AND WEDNESDAY NIGHT AHEAD OF THE COLD FRONT. DANGEROUS LEVELS OF HEAT AND HUMIDITY WILL PERSIST AT LEAST THROUGH TUESDAY...WITH HEAT INDEX VALUES EXPECTED TO TOP 100 DEGREES EACH DAY THROUGH TUESDAY. THERE IS THE POTENTIAL FOR THIS HEAT TO PERSIST THROUGH WEDNESDAY AS WELL. THE HEAT WILL BE ESPECIALLY OPPRESSIVE FOR MOST OF EAST CENTRAL AND SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS...INCLUDING THE SAINT LOUIS METRO AREA...WHERE AN EXCESSIVE HEAT WARNING IS IN EFFECT THROUGH LATE TUESDAY AFTERNOON. A HEAT ADVISORY IS ALSO IN EFFECT FOR MUCH OF THE REMAINDER OF EASTERN MISSOURI AND SOUTHWEST ILLINOIS. LITTLE RELIEF WILL OCCUR AT NIGHT WITH WARM AND MUGGY CONDITIONS. MODERATE RIVER FLOODING IS OCCURRING OR IS FORECAST ALONG PARTS OF THE MISSISSIPPI...AND MISSOURI RIVERS. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY TODAY AND OR TONIGHT...ESPECIALLY ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS.. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 CARNEY
In the hours before
Local storm report, Jun 21, 11:41 AM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1141 AM CDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1141 AM HAIL 1 NW HANNIBAL 39.72N 91.40W
06/21/2010 E0.25 INCH MARION MO TRAINED SPOTTER
&&
JPSpecial weather statement, Jun 21, 12:09 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1209 PM CDT MON JUN 21 2010 ILZ095-MOZ019-211815- ADAMS IL-LEWIS MO- 1209 PM CDT MON JUN 21 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LEWIS AND NORTHERN ADAMS COUNTIES UNTIL 115 PM CDT... AT 1204 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES EAST OF MAYWOOD...OR 7 MILES WEST OF QUINCY...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... CANTON... QUINCY... LA GRANGE... MENDON... CAMP POINT... GOLDEN... CLAYTON... MEYER... URSA... LIMA... FOWLER... PALOMA... COLUMBUS... COATSBURG... LORAINE... WOODVILLE... CHATTON... LA PRAIRIE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. GKS
Special weather statement, Jun 21, 1:16 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 116 PM CDT MON JUN 21 2010 ILZ097-MOZ035-036-211900- PIKE MO-PIKE IL-RALLS MO- 116 PM CDT MON JUN 21 2010 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PIKE COUNTY IN WEST CENTRAL ILLINOIS...AND SOUTHEASTERN RALLS AND PIKE COUNTIES IN NORTHEAST MISSOURI UNTIL 200 PM CDT... AT 113 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CURRYVILLE...OR 8 MILES NORTHWEST OF BOWLING GREEN...MOVING EAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BOWLING GREEN... LOUISIANA... PIKE... ATLAS... CLARKSVILLE... PLEASANT HILL... ASHLEY... ST. CLEMENT... ASHBURN... CYRENE... EDGEWOOD... ROCKPORT... EL DARA... PAYNESVILLE... SUMMER HILL... NEW HARTFORD... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. KANOFSKY
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 9:51 AM CDT | River Flood Warning | LSX | Lincoln | 24 days |
| Jun 21, 3:33 AM CDT | Areal Flood Advisory | LSX | Adams, Brown, Pike | 6 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2010Severe Thunderstorm Warnings in Missouri, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.